# SDR DLM88953222

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Broken
- Location: Nlg Door
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM SAN, NOTED VIBRATIONS DURING LDG GEAR RETRACTION.  FOUND RT NOSE GEAR FWD DOOR LINK BROKEN.  REPLACED LINK PER MM 32-22-01 PG 203 TO 204.  GEAR RETRACTION NORMAL.
